Open Access
Translator Disclaimer
2004 Time-independent estimates and a comparison theorem for a nonlinear integroparabolic equation of the Fokker-Planck type
Mikhail M. Lavrentiev Jr., Renato Spigler
Differential Integral Equations 17(5-6): 549-570 (2004).

Abstract

Time-independent bounds for the classical solutions of a certain nonlinear integroparabolic equation of the Fokker-Planck type are established. Such an equation describes the statistical time evolution of large populations of nonlinearly coupled random oscillators with inertia. The basic tool is deriving ``energy-like" estimates. A comparison theorem is also proved to obtain estimates for the solutions in terms of some special solutions.

Citation

Download Citation

Mikhail M. Lavrentiev Jr.. Renato Spigler. "Time-independent estimates and a comparison theorem for a nonlinear integroparabolic equation of the Fokker-Planck type." Differential Integral Equations 17 (5-6) 549 - 570, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1174.35406
MathSciNet: MR2054934

Subjects:
Primary: 45K05
Secondary: 35B05 , 35K55 , 35R10 , 82C31

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.17 • No. 5-6 • 2004
Back to Top